# SDR USAA2015040300012

- Difficulty date: March 30, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 67,346 hours, 25,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 143N350019
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, CORROSION ON FWD CARGO COMPARTMENT STIFFENER AT STATION 786 & STRINGER 28L - 28R.  REPLACED STIFFENER IAW SRM 51-40-02.
